See Alike in...

Alike App

Browser

purple_narwal

706d

I'm getting side effects but it's not helping me however apparently it helps me mask so telling my doctor about it gets a 'no everyone says it helps you'

    • LornaDoone

      703d

      In my experience meds affect everyone differently. I tried Zoloft as a teenager and it was horrible. I had heightened suicidal thoughts and haunting nightmares. I tried it again last year (I’m 40 now) and it is by far made me feel better than any other antidepressant. But like I said before, we’re all different. Give it a chance for at least 3 weeks. If it helps a little maybe up the dose? If it doesn’t help at all ask your doc to try something else. I know for me some meds made me feel “nothing”, I wasn’t depressed, happy, mad…I was just nothing. I didn’t like that feeling either. I know how frustrating it can be tryna find the right meds. Keep trying, you got this. 🖤

    • Anto

      705d

      It depends on how long you have been taking it. It's important to take it until your doctor advises you to stop. You might need a dosage increase or a slow decrease.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion